Über die Zerlegung statistischer Reihen.

J. Pfanzagl

Metrika (1958)

  • Volume: 1, page 130-147
  • ISSN: 0026-1335; 1435-926X/e

How to cite


Pfanzagl, J.. "Über die Zerlegung statistischer Reihen.." Metrika 1 (1958): 130-147. <http://eudml.org/doc/175032>.

author = {Pfanzagl, J.},
journal = {Metrika},
keywords = {mathematical biology, operations research},
pages = {130-147},
title = {Über die Zerlegung statistischer Reihen.},
url = {http://eudml.org/doc/175032},
volume = {1},
year = {1958},

AU - Pfanzagl, J.
TI - Über die Zerlegung statistischer Reihen.
JO - Metrika
PY - 1958
VL - 1
SP - 130
EP - 147
KW - mathematical biology, operations research
UR - http://eudml.org/doc/175032
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.